Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

sir left hand is paining heavy and leg below the

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10094 Questions
Question
sir left hand is paining heavy and leg below the knee also pain sir vit d2 is less what i can do future is it any problem is there
Posted Sun, 26 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Have proper supplements.

Detailed Answer:
Hello,
Thanks for posting your query.
The pain in hand and leg can be related to low levels of calcium and vitamin D3. I suggest you to consult an endocrinologist and get prescribed vitamin D and magnesium supplements. Your symptoms should improve with that. Also eat magnesium rich foods like bananas, beans, chickpeas, fish, nuts, soybeans, spinach etc which are natural sources of magnesium.

Regarding vitamin D levels, you need to take a XXXXXXX of vitamin D with milk or curd once a week for 8 weeks and then once a month. Each XXXXXXX contains 60,000 IU of vitamin D. But these should be taken only after getting your vitamin D levels checked.
You can also start with calcium supplements 500 mg twice a day. This will improve with proper supplements and will not cause problem in future.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Follow-up: sir left hand is paining heavy and leg below the 3 minutes later
how many day pain will go sir
 
 
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer:
Can take 2-3 weeks to improve.

Detailed Answer:
Hello.
Thanks for writing again.
With proper and regular supplements the pain usually decreases in 2 weeks. You can have a mild pain killer like ibuprofen till then for relief.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: sir left hand is paining heavy and leg below the 37 hours later
clearly said what my problem. how much time to take recover and which type of precious i take
 
 
Answered by Dr. Praveen Tayal 7 hours later
Brief Answer:
Pain will subside in 10-14 days.

Detailed Answer:
The pain can take 10-14 days to subside. The medicine will have to be continued for 3-4 months. You get the proper medicines prescribed after consulting a physician. Do have a diet rich in calcium and D3 and do daily exercise to build stronger bones and muscles.
Regards.
Above answer was peer-reviewed by
 
Follow-up: sir left hand is paining heavy and leg below the 1 hour later
have u seen document sir
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Suggests mild cervical spondylosis.

Detailed Answer:
The attached report suggests mild cervical spondylosis. It happens primarily due to degenerative changes secondary to age in the cervical spine. Past neck injury may also contribute to the degeneration. Medical drugs like pain killers - acetaminophen/ibuprofen and muscle relaxants might be helpful.
Cervical isometric exercises are beneficial to maintain the strength of the neck muscles. Neck and upper back stretching exercises, as well as light aerobic activities, also are recommended under the guidance of a physical therapist.
This will help in decreasing the further deterioration.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor